# SDR 2005FA0001432

- Difficulty date: September 20, 2005
- Submitted: October 19, 2005
- Operation: General aviation
- Engine: Cfmint CFM565A3
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Liner
- Part number: 1968M63G11
- Part serial: GGMTY758
- Condition: Burned
- Location: Combustion Cham
- Part time: 19,566 hours
- Component: Combustion Cham
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CORE MAJOR MODULE 02X31733 FOR COMBUSTOR DISTRESS.  THIS WAS CONFIRMED ON EXPOSURE, WHERE SIDNIFICANT BURNING AND BURN-THROUGH ON THE OUTER LINER WAS SEEN IN LINE WITH FUEL NOZZLE NR 15.  THE COMBUSTION CHAMBER WAS PREVIOUSLY REPAIRED AND IS WITH MFG FOR INVESTIGATION.  (K)
